# SDR SWAA012752

- Difficulty date: October 5, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 46,635 hours, 29,949 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Part number: 65C33828
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR UPPER BREAKAWAY PANEL NOT SECURED.                    SECURED PANEL PER MM.
